# SDR ASOA200900170

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEB CORRODED ON AFT SURFACE.  LT 280 WEB REMOVED AND REPLACED PER SRM 51-42-06 AND 51-42-21. REMOVED LT LOWER WEB STRUCTURE AND STRAP IAW SRM 53-11-10 AND 51-42-06.  LOCATED HOLES IN AFT FACE OF LOWER WEBS IAW SRM 51-42-06.  FINISHED LOCATING HOLES IN LT LOWER WEB PER SRM 51-42-0.  OK TO INSTALL.  STARTED INSTALLING FASTENERS IN LT LOWER WEB PER SRM 53-11-10 AND 51-42-06.  CONTINUED INSTALLING LT FASTENERS IN LT LOWER WEB PER SRM 53-11-10, 51-42-06, AND 51-42-13.  FINISHED INSTALLING ALL FASTENERS IN LOWER LT FS 280 WEB PER SRM 53-11-10.
